# SDR USAASA03058

- Difficulty date: June 1, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT CABIN RIGHT SIDE EMERGENCY LIGHTS WERE FOUND BLINKING.  MAINTENANCE REPLCD THE MID CABIN RIGHT SIDE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
